i m 23 years old. i m still a virgin.bt i didn't have period 4 about 5 months now.now that i m having symptoms of period bt it isn't happeing properly.not only that my breats r always in pain n sometimes they produce some sort of liquid(white or colorless).i m on psychiatric medication 4 over 6 months now.since i started my medication i m getting fat.well is these a result of my medication ?or hormonal problem plz let me know.
Although you did not indicate which medication you are on, a number of medications (including psychiatric medications) can disrupt the menstrual cycle. Of course, a number of other factors can also influence the menstrual cycle, including significant weight loss, high levels of physical activity/exercise, chronic illnesses, medications, and abnormal functioning of the ovaries and the areas in the brain that control ovarian function (among other potential causes).
I would recommend that you discuss these concerns with both your psychiatrist and your primary physician, so that they can evaluate you further and advise you.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Breasts , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.